# SDR 95ZZZX2899

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4994K
- Make and model: Cessna P210N
- Aircraft serial: P21000392
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Condition: Failed
- Location: Nlg
- Part time: 2,926 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A LOUD BANG AND SUDDEN JAR OF THE RUDDER PEDALS WAS NOTED WHEN LANDING GEAR WAS EXTENDED FOR NORMAL LANDING.  NOSE GEAR COLLAPSED DURING ROLL-OUT.  CESSNA SEB94-19 HAD NOT BEEN COMPLIED.  INSPECTION REVEALED LOWER TRUNNION FAILED AS DESCRIBED IN THE SB.  SUBMITTER SUGGESTS POSSIBLE CONTRIBUTING FACTORS, ASIDE FROM GROUND HANDLING, MAY BE THE ADDED WEIGHT OF THE JAVELIH MODIFIED ENGINE STC AND NOSE FIRST LANDINGS.  THIS NOSE GEAR SHOWS NO OTHER SIGNS THAT TOW LIMITS HAD BEEN EXCEEDED.
